Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS Mobile, AL

June 24, 2015Perry County, Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 24, 2015, 2:38 PM CDT for Perry County, Stone County, Mississippi. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 2:38 PM CDT (19:38 UTC)
Expired
Jun 24, 2015, 3:30 PM CDT
In force
52 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:10 PM CDTTSTM WND DMGSsw Wiggins, MSSTONE COUNTY EMA REPORTS A TREE DOWN THAT KNOCKED OUT POWER NEXT TO A RESIDENCE ON HIGHWAY 26 ON THE WEST SIDE OF WIGGINS.
Jun 24, 3:10 PM CDTTSTM WND DMGWiggins, MSSTONE COUNTY EMA REPORTS A TREE DOWN ON COLLEGE AVE AND ANOTHER DOWN OVER AUBURN ST IN WIGGINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS54 KMOB 241938
SVRMOB
MSC111-131-242045-
/O.NEW.KMOB.SV.W.0070.150624T1938Z-150624T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL STONE COUNTY IN SOUTHEASTERN MISSISSIPPI...
  SOUTHERN PERRY COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 238 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES EAST
  OF MAXIE...OR 12 MILES NORTHEAST OF WIGGINS...AND MOVING SOUTH AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...             PERKINSTON...          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3108 8903 3101 8888 3069 8896 3077 8924
TIME...MOT...LOC 1938Z 020DEG 15KT 3100 8900 
$$
2 follow-up statements
671 
WWUS54 KMOB 242010
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT WED JUN 24 2015

MSC111-131-242045-
/O.CON.KMOB.SV.W.0070.000000T0000Z-150624T2045Z/
STONE MS-PERRY MS-
310 PM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL STONE AND SOUTHWESTERN PERRY COUNTIES...
    
AT 309 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS OVER 60 MPH WERE LOCATED FROM 15 MILES SOUTH OF 
MCLAIN TO 10 MILES NORTHEAST OF PERKINSTON TO 4 MILES NORTH OF 
WIGGINS...MOVING SOUTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3104 8906 3098 8889 3069 8896 3077 8924
TIME...MOT...LOC 2009Z 014DEG 14KT 3090 8891 3089 8902 3092 8914 
$$
520 
WWUS54 KMOB 242030
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT WED JUN 24 2015

MSC111-131-242039-
/O.CAN.KMOB.SV.W.0070.000000T0000Z-150624T2045Z/
STONE MS-PERRY MS-
330 PM CDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STONE AND SOUTHWESTERN
PERRY COUNTIES HAS BEEN CANCELLED...

AT 329 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL STONE
AND SOUTHWESTERN PERRY COUNTIES HAS WEAKENED BELOW SEVERE LIMITS THUS
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3104 8906 3098 8889 3069 8896 3077 8924
TIME...MOT...LOC 2026Z 020DEG 15KT 3083 8894 3082 8905 3085 8917 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:12 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 24, 1:12 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
112 PM CDT WED JUN 24 2015

.AVIATION UPDATE 1800Z TAF CYCLE. VFR CONDITIONS EXPECTED TO PREVAIL
THROUGH OUT THE AFTERNOON EXCEPT IN AND AROUND TSTMS. ISOLATED TSTMS
ARE EXPECTED TO DEVELOP OVER THE COASTAL AREAS WITH SCATTERED
COVERAGE EXPECTED INLAND BY MID AFTERNOON. GENERALLY VFR WILL PREVAIL
OVERNIGHT HOWEVER AREAS OF FOG SHOULD DEVELOP OVERNIGHT WITH
LOCALIZED DENSE FOG POSSIBLE NEAR SUNRISE. FOG WILL LIKELY ONLY
CREATE MVFR CONDITIONS AT MOST LOCATIONS. /08 JW

&&

.PREV DISCUSSION... /ISSUED 1107 AM CDT WED JUN 24 2015/

UPDATE...STRATIFORM RAIN SHIELD HAS FOR THE MOST PART DISSIPATED SO
HAVE REDUCED POPS ALONG THE COAST. CONVECTION STARTING TO DEVELOP A
LITTLE SOONER SO HAVE INCLUDED ISOLATED TSTMS FOR THE REMAINDER OF
THE MORNING BECOMING SCATTERED BY AFTERNOON. RISK OF SEVERE TSTMS
THIS AFTERNOON IS LESS THEN WHAT WE HAD YESTERDAY AS THIS AFTERNOON'S
WET MICROBURST RISK FALLS INTO THE MODERATE CATEGORY VICE HIGH. WBZ
SHOULD FALL BETWEEN 12OOO' AND 13000' THROUGH THE AFTERNOON LIMITING
THE RISK FOR SEVERE SIZE HAIL. ML CAPES WILL ALSO BE SIGNIFICANTLY
LESS...GENERALLY BETWEEN 1500 AND 2500 J/KG. STORMS SHOULD PRODUCE
HEAVY RAINFALLS SO HAVE TO KEEP A CLOSE EYE ON SPOTS THAT RECEIVED
LARGE AMOUNTS OVERNIGHT. CANNOT ENTIRELY RULE OUT THE POSSIBILITY OF
ISOLATED SEVERE TSTMS THIS AFTERNOON BUT THE POTENTIAL IS LESS THEN
WHAT WE'VE HAD THE PAST COUPLE OF DAYS. /08 JW

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

PREV DISCUSSION... /ISSUED 957 AM CDT WED JUN 24 2015/

UPDATE...UPDATED FORECAST PACKAGE TO LOWER POPS THIS MORNING AND
TAKE OUT TSTMS UNTIL THIS AFTERNOON. ALSO LOWERED MAXIMUM
TEMPERATURES AND HEAT INDICES. DEEPER CONVECTION HAS MOVED WELL
OFFSHORE WITH AN EXTENSIVE STRATIFORM RAIN SHIELD OVER THE MARINE
ZONES AND OUR SOUTHERN COUNTIES. SHIELD IS DISSIPATING AND MOVING
SOUTHWARD AND SHOULD VANISH IN THE NEXT COUPLE HOURS.
HOWEVER...AFTERNOON SURFACE HEATING AND OVERLYING INSTABILITY WILL
ALLOW CONVECTION TO FIRE UP DURING THE EARLY AFTERNOON ALONG THE WEAK
SURFACE TROUGH LYING ACROSS SOUTHWEST ALABAMA.

AN EXTENSIVE OVERNIGHT RAINFALL AND LINGERING MID TO UPPER LEVEL
CLOUD SHIELD WILL KEEP TEMPERATURES A LITTLE COOLER THEN ORIGINALLY
ANTICIPATED. HEAT INDICES NEAR THE COAST EXPECTED TO CLIMB TO NEAR
100 BUT TOP OUT AROUND 105 DEGREES OVER SOUTHEAST MISSISSIPPI AND OUR
NORTHERN ALABAMA COUNTIES WHERE LESS RAIN FELL. /08

PREV DISCUSSION... /ISSUED 720 AM CDT WED JUN 24 2015/

UPDATE...SOUTHEAST FLANK OF A MID LEVEL RIDGE HAS PROVED TO BE VERY
ACTIVE OVERNIGHT WITH REGARD TO CONVECTION WITH THE MAIN ZONE FOR
ORGANIZED SHOWERS/STORMS ALONG AND EAST OF THE I-65 CORRIDOR. MID
LEVEL IMPULSES MOVING SOUTHWEST ACROSS THE GULF COAST...WHERE DEEP
MOISTURE RESIDES HAS BEEN MORE THAN SUFFICIENT IN PROVIDING FOR AN
ACTIVE RADAR SCOPE. RAINS CONTINUE TO BE ONGOING AND WITH LATEST
RADAR TRENDS...HEALTHY STORM TOTAL RAINS SINCE MIDNIGHT AND MORE
CLOUD COVER...THIS LEADS FORECASTERS TO UNDERCUT DAYTIME HIGHS BY
A CATEGORY OVER THE EASTERN ZONES. HAVE ALSO MADE AN UPWARD ADJUSTMENT
TO RAINFALL PROBABILITIES FOR THIS MORNING.

DUAL POL RADAR STORM TOTAL PRECIPITATION PRODUCTS SHOW POCKETS ALONG
THE INTERSTATE...WHERE SOME 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE
MIDNIGHT. WITH THE RAINS OCCURRING OVER SEVERAL HOURS...INSTEAD OF
ALL AT ONCE...HAVE NOT HAD REPORTS OF FLOODING THUS FAR. BUT THE
GROUND IS PRIMED AND ANY ADDITIONAL ORGANIZED STORMS MOVING OVER
THESE AREAS WILL BRING AN INCREASE IN RUNOFF POTENTIAL AND LOCALIZED
FLOODING POTENTIAL TODAY. /10

AVIATION...
24.12Z TAF ISSUANCE...WAVES OF SHRA/TSRA WILL BE TRACKING GENERALLY
SOUTHWEST AT AROUND 15 KNOTS. LOWEST CIG BASES AT MVFR CATEGORIES.
WITH THE PASSAGE TSRA...MAY SEE A REDUCTION IN VSBY TO BELOW 1SM IN
+RA AT TIMES. OTHERWISE...VSBY AT VFR CATEGORIES. AWAY FROM
STORMS...A LIGHT SOUTHEAST TO SOUTHWEST FLOW LESS THAN 10 KNOTS
EXPECTED TODAY. /10

PREV DISCUSSION... /ISSUED 534 AM CDT WED JUN 24 2015/

SHORT TERM [TODAY AND TONIGHT]...ON THE WEATHER MAPS THIS
MORNING...MID LEVEL RIDGE AXIS WAS POSITIONED FROM THE DESERT
SOUTHWEST...NOSING EASTWARD INTO NORTHWEST GEORGIA. NORTH OF THE
RIDGE AXIS...A FRONTAL BOUNDARY WAS DRAPED FROM THE CENTRAL PLAINS TO
ACROSS THE VIRGINIAS. THE FRONT HAS BEEN THE SOURCE REGION FOR A
CONVECTIVE COMPLEX THAT HAS PUSHED SOUTHWARD ACROSS TENNESSEE INTO
NORTHERN ALABAMA/MISSISSIPPI. SATELLITE SHOWS CLOUD TOP
WARMING/WEAKENING OF STORMS WITH THIS FEATURE. HOWEVER...IT HAS BEEN
AN ACTIVE EARLY MORNING AS THE WEAKER PORTION ON THE EASTERN EDGE OF
THE MID LEVEL RIDGE SEES MID LEVEL IMPULSES TRACKING FROM NORTHEAST
TO SOUTHWEST. LIFT ASSOCIATED WITH THIS FEATURE...WHEN COMBINED WITH
PERSISTENT DEEP MOISTURE HAS RESULTED IN SCATTERED TO NUMEROUS
SHOWERS/STORMS TO BREAK OUT SINCE MIDNIGHT...MAINLY ALONG AND EAST OF
THE I-65 CORRIDOR. RADAR ALSO INDICATES ISOLATED STORMS DEVELOPING
ALONG THE GULF COAST. SOME OF THE STORMS HAVE BEEN QUITE STRONG AND
EFFICIENT IN PRODUCING FREQUENT LIGHTNING. STORMS TODAY LOOK TO TRACK
TO THE SOUTH SOUTHWEST AT AROUND 10 MPH.

FOR TODAY...A TOUGH CALL ON TEMPERATURES AS WILL BE DEALING WITH
MORNING STORMS...LEFT-OVER OUTFLOW BOUNDARIES AND CLOUD COVER. FOR
NOW WILL KEEP FORECAST HIGHS IN THE MID/UPPER 90S MOST AREAS. THESE
OF COURSE COULD BE A CATEGORY LOWER DEPENDING ON HOW CLOUD COVER
EVOLVES AND MORNING RAINS. IF FORECAST HIGHS REMAIN MOSTLY
UNCHANGED...HEAT INDEX VALUES LIFT TO A RANGE FROM 103 TO 107 WITH A
FEW OF THE NORMALLY HOTTER AREAS POSSIBLY SEEING 108 OR HIGHER. OLD
OUTFLOW BOUNDARIES WILL SERVE AS A FOCUS TO RE-INITIATE STORMS
THROUGH THE COURSE OF THE DAY IN THE PRESENCE OF HIGH DEEP LAYER
MOISTURE CONTENT AIR AND INSTABILITY. STORMS WILL BE STRONG AT
TIMES...BEING FREQUENT LIGHTNING...HEAVY RAIN AND STRONG GUSTY WIND
PRODUCERS. A FEW STORMS COULD BE LOCALLY SEVERE AS WELL.

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH.

AN EAST TO WEST ZONE OF DEEP MOISTURE (PRECIPITABLE WATER VALUES 1.8
TO 2 INCHES) IS FORECAST TO BE ALIGNED FROM LOUISIANA TO SOUTHERN
GEORGIA/NORTHERN FLORIDA TONIGHT ON THE SOUTHERN FLANK OF THE MID
LEVEL RIDGE. SIMILAR TO THIS MORNING...MID LEVEL IMPULSES TRACKING
SOUTHWEST TO WEST ACROSS THE LOCAL AREA BRINGS MODEST LIFT AND UPON
INTERACTING WITH DEEP MOISTURE...FAVORS ISOLATED TO SCATTERED
SHOWERS/STORM COVERAGE THROUGH THE NIGHT. OVERNIGHT LOWS ON THE
MUGGY SIDE...RANGING FROM THE MID/UPPER 70S. /10

[THURSDAY AND FRIDAY]...RELIEF FROM THE HEAT AND HUMIDITY IS ON ITS
WAY. THE RIDGE DRAPED ACROSS THE AREA CONTINUES TO WEAKEN AS WE
PROGRESS LATE INTO THE WEEK. THIS WILL KEEP THE AREA QUITE ACTIVE
WITH POPS IN THE 30 TO 50 PERCENT RANGE BY FRIDAY. A RIDGE WILL BUILD
ACROSS THE WESTERN CONUS AND ACCOMPANYING TROUGH AMPLIFIES AND SLIDES
ACROSS THE EASTERN CONUS LATE IN THE WEEK AND EARLY THIS WEEKEND.

THE INCREASING CLOUD COVER AND POPS THAT ACCOMPANY THIS PATTERN
CHANGE WILL WORK IN OUR FAVOR TEMPERATURE-WISE. DAYTIME TEMPERATURES
ON THURSDAY WILL KICK OFF THE DOWNWARD TREND WITH MID 90S INLAND AND
UPPER 80S ALONG THE COAST. LOW 90S EXPECTED AREA-WIDE ON FRIDAY.
DEWPOINTS IN THE MID TO LOW 70S WILL CAUSE HEAT INDICES TO RISE TO
102-107 WEDNESDAY AFTERNOON...BARELY REACHING 100 BY FRIDAY.
OVERNIGHT TEMPERATURES WILL CONTINUE TO MIRROR THE PAST FEW NIGHTS
WITH LOW 70S INLAND AND UPPER 70S ALONG THE IMMEDIATE COASTLINE.
UNFORTUNATELY THE HUMIDITY WILL STICK AROUND EACH NIGHT WITH
DEWPOINTS ALSO IN THE 70S. 07/MB

LONG TERM[SATURDAY THROUGH WEDNESDAY]...THE PATTERN AMPLIFIES EARLY
IN THE WEEKEND WITH THE MODELS SUGGESTING A FRONT SWEEPING INTO THE
REGION LATE SATURDAY INTO EARLY SUNDAY. THIS WILL KEEP RAIN CHANCES
RELATIVELY HIGH ACROSS THE AREA THROUGH LATE SUNDAY. MODELS CONTINUE
TO SUGGEST THE FRONT WEAKENS AND STALLS OUT LATE IN THE WEEKEND
THROUGH EARLY NEXT WEEK. THIS STALLED BOUNDARY WILL FOCUS THE RAIN
CHANCES ACROSS THE SOUTHERN HALF OF THE AREA AND COASTAL WATERS. RAIN
CHANCES WILL DECREASE INTO EARLY NEXT WEEK ACROSS OUR NORTHERN ZONES
AS DRIER AIR PUSHES INTO THE REGION BEHIND THE FRONTAL PASSAGE.

HIGHS THIS WEEKEND WILL STRUGGLE TO REACH INTO THE UPPER 80S AREAWIDE
ESPECIALLY ON SUNDAY. OVERNIGHT TEMPERATURES WILL REMAIN IN THE
LOW 70S EACH NIGHT. THE NORTHERN HALF OF THE CWA MAY EVEN DIP INTO
THE MID TO LOW 60S OVERNIGHT SUNDAY INTO MONDAY. 07/MB

AVIATION...06Z ISSUANCE...CURRENTLY MONITORING THE MESOSCALE CONVECTIVE
SYSTEM...MCS...OVER TENNESSEE AND BEGINNING TO ADVANCE INTO
ALABAMA/MISSISSIPPI. BASED ON CURRENT MOVEMENT AND A SOMEWHAT DEFINED
850 MB THETA-E AXIS ORIENTED NORTH-SOUTH...EXPECT THE MCS TO CONTINUE
ADVANCING SOUTHWARD OVERNIGHT. THE CONVECTION MAY VEER OFF INTO
SOUTHERN MISSISSIPPI LATE TONIGHT INTO EARLY WEDNESDAY MORNING DEPENDING
ON HOW THIS FEATURE INTERACTS WITH THE BROAD 850-MB THETA-E RIDGE
WHICH ADD TO UNCERTAINTY FOR ASSESSING IMPACTS. HAVE OPTED TO EXPECT
VCTS BY 10-13Z WITH WINDS BECOMING NORTHWEST NEAR 8-10 KNOTS AS AN
ANTICIPATED OUTFLOW BOUNDARY MOVES THROUGH. A SEA BREEZE IS
ANTICIPATED TO DEVELOP NEAR 18-19Z WITH WINDS BECOMING SOUTHWEST.
WILL HAVE VCTS CONTINUING UNTIL 01Z. /10

MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO REMAIN
POSITIONED OVER THE SOUTHWEST ATLANTIC...EXTENDING WESTWARD INTO THE
CENTRAL GULF. A LIGHT TO AT TIMES MODERATE WEST TO SOUTHWEST WIND
PATTERN HOLDS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR
STORMS. ALSO...MARINERS SHOULD BE AWARE...THAT STRONGER MARINE STORMS
WILL CONTAIN FREQUENT LIGHTNING ACTIVITY AS WELL. SEAS BUILD DURING
THE LATER HALF OF THE PERIOD DUE TO A PERSISTENT MODERATE WEST TO
SOUTHWEST FETCH IN RESPONSE TO THE SOUTHEASTWARD ADVANCE OF A FRONT
ACROSS THE DEEP SOUTH. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  77  92  75  90 /  50  30  30  20  40
PENSACOLA   90  78  90  77  89 /  40  30  30  30  40
DESTIN      89  79  90  79  88 /  40  30  30  30  40
EVERGREEN   91  75  94  75  90 /  50  30  40  30  50
WAYNESBORO  96  76  95  74  92 /  40  30  20  30  50
CAMDEN      92  75  96  74  90 /  50  30  30  30  50
CRESTVIEW   90  76  93  74  91 /  50  30  50  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 24, 11:32 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1132 AM CDT WED JUN 24 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251645-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1132 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND A FEW OF
THESE STORMS COULD BE STRONG AT TIMES. HOWEVER... WIDESPREAD SEVERE
STORMS ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
THROUGH SATURDAY. ISOLATED THUNDERSTORMS COULD BECOME SEVERE BUT
WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME,,

SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY NIGHT IN ADVANCE OF A
COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER AN
ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-251645-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1132 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MODERATE TO STRONG SOUTHWEST TO WEST FETCH WILL DEVELOP FRIDAY
NIGHT AND PERSIST THROUGH SATURDAY NIGHT REACHING CAUTIONARY LEVELS
FOR SMALL CRAFT.

In the hours before

Special weather statement, Jun 24, 11:21 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CDT WED JUN 24 2015

MSZ067-241645-
WAYNE MS-
1121 AM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 1145
AM CDT...

AT 1120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF GOODWATER...OR 13 MILES NORTHWEST OF WAYNESBORO. THE STRONG
THUNDERSTORM NEARLY STATIONARY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WAYNE
COUNTY.

THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3183 8876 3185 8868 3179 8871 3180 8885
      3183 8886
TIME...MOT...LOC 1620Z 188DEG 2KT 3184 8878
Special weather statement, Jun 24, 12:23 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1223 PM CDT WED JUN 24 2015

MSZ067-241830-
WAYNE MS-
1223 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE COUNTY UNTIL
130 PM CDT...

AT 1222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CLARA...OR 10 MILES WEST OF WAYNESBORO...MOVING SOUTHWEST AT 15
MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN WAYNE
COUNTY.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3163 8894 3169 8882 3167 8866 3143 8888
      3143 8893 3146 8895
TIME...MOT...LOC 1722Z 035DEG 13KT 3163 8881
Special weather statement, Jun 24, 1:24 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
124 PM CDT WED JUN 24 2015

MSZ067-075-241930-
PERRY MS-WAYNE MS-
124 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE AND NORTHERN
PERRY COUNTIES UNTIL 230 PM CDT...

AT 122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OVETT...OR
NEAR RICHTON...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
RICHTON...             NEW AUGUSTA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3144 8914 3143 8894 3152 8894 3147 8882
      3117 8898 3127 8915
TIME...MOT...LOC 1822Z 035DEG 12KT 3142 8899
Special weather statement, Jun 24, 1:36 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT WED JUN 24 2015

MSZ067-075-076-241915-
PERRY MS-WAYNE MS-GREENE MS-
136 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE...SOUTHERN
WAYNE AND NORTHEASTERN PERRY COUNTIES UNTIL 215 PM CDT...

AT 135 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CLARA...OR 14 MILES SOUTHWEST OF WAYNESBORO...MOVING SOUTHWEST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
RICHTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3156 8878 3150 8861 3117 8859 3126 8907
TIME...MOT...LOC 1835Z 035DEG 12KT 3149 8876
Special weather statement, Jun 24, 2:16 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CDT WED JUN 24 2015

MSZ075-076-242000-
PERRY MS-GREENE MS-
216 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE AND SOUTHERN
PERRY COUNTIES UNTIL 300 PM CDT...

AT 216 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
MCLAIN...OR 12 MILES SOUTHEAST OF RICHTON...MOVING SOUTHWEST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...            MCLAIN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3134 8880 3124 8863 3100 8879 3100 8884
      3092 8883 3091 8884 3107 8910
TIME...MOT...LOC 1916Z 035DEG 12KT 3123 8878
Special weather statement, Jun 24, 2:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
232 PM CDT WED JUN 24 2015

MSZ075-078-079-242015-
GEORGE MS-STONE MS-PERRY MS-
232 PM CDT WED JUN 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GEORGE...
NORTHERN STONE AND SOUTHERN PERRY COUNTIES UNTIL 315 PM CDT...

AT 230 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF MCLAIN TO 6 MILES NORTHWEST
OF PURVIS...AND MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3091 8914 3111 8915 3100 8884 3074 8885
      3073 8889 3089 8933 3091 8934
TIME...MOT...LOC 1930Z 020DEG 16KT 3100 8889 3122 8947

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 11:21 AM CDTSpecial Weather StatementMOBWayne24 min
Jun 24, 11:42 AM CDTSevere Thunderstorm WarningMOBWayne47 min
Jun 24, 12:23 PM CDTSpecial Weather StatementMOBWayne67 min
Jun 24, 1:24 PM CDTSpecial Weather StatementMOBPerry66 min
Jun 24, 1:36 PM CDTSpecial Weather StatementMOBGreene39 min
Jun 24, 2:16 PM CDTSpecial Weather StatementMOBPerry44 min
Jun 24, 2:32 PM CDTSpecial Weather StatementMOBStone43 min
Jun 24, 3:34 PM CDTSevere Thunderstorm WarningMOBStone41 min
Jun 24, 4:07 PM CDTSevere Thunderstorm WarningMOBGeorge53 min
Jun 24, 4:50 PM CDTSpecial Weather StatementMOBGeorge55 min
Jun 24, 4:53 PM CDTAreal Flood AdvisoryMOBGeorge112 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.